# SDR AALA20110702LGA02

- Difficulty date: July 1, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N561AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53091
- Aircraft time: 58,342 hours, 30,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL INTERIOR EMERGENCY LIGHT DID NOT WORK WHEN TESTING ON OVERNIGHT MAINT CHECK, FROM ROW 18 AFT.  RESEATED EMERGENCY LIGHT BATTERIES IN CEILING AT ROW 20 AND IN RIGHT AFT LAVATORY.  OPS CHECK NORMAL.
